Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had unsafe sex. Had spotting, stomach cramps, headaches tenderness in breast. Reason?

Hi 16 days ago I had intercourse with my hubby and the condom split so as I already have 3 children and get really ill I went for the map pill levonelle 1step 2 days later I started 2 spot but not much at all and by the end of the day it was gone then a week after the map pill I started 2 spot again and it gradually got heavier but was bright red and more when I wiped and this lasted 4 about 7 days but have been having breast tenderness stomach cramps and headache and took a test on day 14 and was - neg please help.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. However, it is not unusual to have this kind of irregular bleeding when you take the morning after pill. It is also not unusual to experience a change in your menstrual period patterns. Consulting a gynecologist may help with the sexual symptoms and a pelvic examination may reveal the reason for your bleeding patterns. I hope you do so as soon as possible. I hope this helps. Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor